My Scary Story With The Pill

Since I was 12, I always suffered of hormonal acne and oily skin, which hurted my self esteem and made me shy and just not enjoying my social life as I was supposed to during school and college.

I went to many Drs., they always prescribed me the birth control pill to “balance my hormones” (LIE) and have a glowing, clear skin. And yes, my face turned clear. BUT… what they never told me was, that I was about to start an emotional disaster.

The first months I was so happy with my skin that I ignored the inside warnings that my body was screaming to me.

I started to feel depressed for no reason. Crying almost every day for no logical reasons. I became so emotional and fragile! The opposite of what I normally are.
At that time I had a boyfriend, and my behavior was so irrational (crying for anything) that my relationship ended. I turned a crazy dramatic woman!

And I didn’t associate it to the pill until I started to read a lot about its side effects, and couldn’t believe that the Dr never told me how bad its side effects can be!

It wasn’t only my emotional change, but my legs also started to get sleepy suddenly, my chest feeling opressed, my breath became difficult sometimes.

One night I woke up suddenly and violently with heart palpitations and not feeling my legs! It was SO SCARY, that I really thought I was about to die. I tried to walk to the door and couldn’t walk, my leg just did not respond !

After that terrible experience I just stopped taking the pill, and made some blood tests to check my levels, because I really felt bad and strange.

The results: I had, at my 23’s , VERY HIGH TRIGLYCERIDES levels, for the first time in my life (with no family history in this regard). My TSH (thyroid hormone) also turned very high.

(Some Drs. also prescribed Antiandrogens. I tried Flutamide,
Spironolactone, Cyproterone Acetate… but all of them had bad side
effects: horrible constipation, dizziness and several serious risks that
I was not willing to take anymore)

 

At that moment I knew I had to stop depending on such a poisoning pill to keep my skin clear.

 

I needed to be healthy again… and I made it !

Ready to have a beautiful skin naturally?

×
×

Cart